# SDR USAA2011082400036

- Difficulty date: August 18, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725136000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING FUEL TANK PANEL 540AB BETWEEN RIB 2 & RIB 3 & STRINGERS 8 & 11.  REPLACED LEFT WING FUEL TANK PANEL 540AB IAW A320 SRM 57-27-11.
